# SDR UIEA2019052004238

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,971 hours, 16,997 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"APU FAULT" WHEN STARTING APU AFTER LANDING. ( PERFORMED FIM. 49-11 FT 989. NO DEFECTS FOUND, APU STARTED NORMALLY. )
